Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23350
Title: Fundamental solutions for bimaterials with inextensible interface
Authors: Yue, ZQ
Yin, JH 
Issue Date: 1996
Publisher: American Society of Civil Engineers
Source: Journal of engineering mechanics, 1996, v. 122, no. 11, p. 1052-1059 How to cite?
Journal: Journal of engineering mechanics 
Abstract: Fundamental solutions are obtained in exact closed forms for elastic fields in bimaterial elastic solids with a horizontally inextensible interface and differing transversely isotropic properties induced by concentrated points and ring-force vectors. For the concentrated point-force vector, the fundamental solution is expressed in terms of elementary harmonic functions. For the concentrated ring-force vector, the fundamental solution is expressed in terms of the complete elliptic integral of the first, second, and third kinds. Numerical results are presented to illustrate the effect of anisotropic bimaterial properties on the transmission of normal contact stress and the discontinuity of shear contact stress at the horizontally inextensible interface. The closed-form solutions are systematically presented in matrix forms that can be easily implemented in numerical schemes, such as boundary-element methods to solve elastic problems in engineering mechanics.
URI: http://hdl.handle.net/10397/23350
ISSN: 0733-9399
EISSN: 1943-7889
DOI: 10.1061/(ASCE)0733-9399(1996)122:11(1052)
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Sep 20, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
1
Citations as of Sep 21, 2017

Page view(s)

45
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.